MathSciNet Relay Station
MathSciNet bibliographic data
MR2832420 60H10 (60J25)
Wang, Feng-Yu; Yuan, Chenggui Harnack inequalities for functional SDEs with multiplicative noise and applications. Stochastic Process. Appl. 121 (2011), no. 11, 2692–2710.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement